# SDR EIA2001151

- Difficulty date: March 12, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - FOUND BS 500 RIGHT STRINGER 31 FRAME JOINT PREVIOUS CRACK REPAIR.  REMOVED PREVIOUS REPAIR, NDT INSPECTED.  INSTALLED REPAIR DOUBLER, STRAP WITH EXTENDED PROFILE, AND FILLER PER BOEING MSG EVR-HKG-01-00021H/00015F AND RS R-53-12-34606.  (M)
